# SDR UPS07851324

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Inoperative
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C CAME TO A STOP WHEN CLEARING THE ACTIVE RUNWAY AND WAS UNABLE TO MOVE WITH BRAKES OFF.  THE ANTI-SKID LIGHT CAME ON WITH THE SWITCH ON WHEN CLEARING THE RUNWAY.  FOUND CABLE AT BRAKE CONTROL VALVE COMING OFF OF FWD QUADRANT AND GUIDE PIN DAMAGED.  REPLACED GUIDE PIN, REPOSITIONED CABLE, INSPECTED QUADRANT AND CABLE.  NO DEFECTS NOTED.  NO ADJUSTMENT REQUIRED OR MODE, TESTED BRAKE VALVE SYSTEM IN REF TO MM CH 32-42-02-02.  OK FOR SERVICE.
